558?1262941669
Psychopharmacology User Group
Antipsycothics-induced body change (!S.O.S.!)
About This Group:

The function of this group is to discuss, in an objective, fact-based fashion, the therapeutic benefits, adverse effects, interactions and risks of psychopharmacological agents.

Founded by RCA759I on January 8, 2010
116 members
Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Antipsycothics-induced body change (!S.O.S.!)

I'm 22. On May 2010 I started assuming psychodrugs under medical control and went on for 4 months (bad love matters..). First month I was given quite a hard terapy, in order to calm me down.. I wasn't in the condition to refuse, and maybe didn't even realize WHAT I was actually introducing in my body..: Ziprexa  4117 (olanzapine 10mg) and high doses of haldol (aloperidolo drops) and Ansiolin (diazepam). Plus Akineton (biperiden hydrochloride). Soon I wasn't even able to stand up. ... And among all the other awful effects I experienced abnormal hunger, which along with lack of physical movement, made me put on 10 kilos in a bare month.

After three week assumption, I quit Olanzapine. The psychiatrist begins to reduce the drugs doses: this process takes till the end of August. Since then I haven't used drugs any more.

Nightmare months.

Now.. I went through many side effects.. some of them still remain. I find myself cancelled, both emotionally and physically.
------------------------------------------------------------------------------------------------------------------------------------------------------------
------------------------------------------------------------------------------------------------------------------------------------------------------------
I've returned to my initial weight, but I'm not at all the person I used to be.
I feel like an odd little E.T. : extremely thin arms and legs and a beer belly that measures up about 80 cm.
I'd always been thin and balanced.

The doctor says it's abnormal visceral adipose tissue which makes me look pregnant.
Abnormality due to medicines.


What What What can I do-take-hope-pray-------------------------?
Physical exercise and diet have acted on all the body but paunch.


(Please think if you know some medical centre or specialist who could give me advice.
Links, addresses, similar experiences are welcome)



Italian little Extra-terrestrial woman.

Related Discussions
Recent Activity
Avatar_m_tn
Blank
Paxiled commented on The Dark Side of ...
Sep 17
10507009_tn?1410653242
Blank
ShanVal11 joined this group
Welcome them!
Sep 13
Avatar_m_tn
Blank
Dhess5010510 joined this group
Welcome them!
Sep 11
MedHelp Health Answers